# SDR UALA2012030501355

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED DURING FASTENER REMOVAL AT APPROX STA 570 RBL 5 JUST INBD OF S-1R.  MAJOR REPAIR ACCOMPLISHED.  RMV'D DAMAGE SECTION OF SKIN FABBED DOUBLER AND INSTALLED REF SRM 53-00-01 REPAIR 3.  CF CREATED TO INSPECT AT 25000 CYC AND REPEAT INSPECT EVERY 3000 CYC LFEC METHOD OR 6000 HFEC.
